Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 3, 2020, 4:57 PM MDT for San Miguel County, Torrance County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2020, 4:57 PM MDT (22:57 UTC)
- Expired
- Aug 3, 2020, 5:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 114 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
917
WUUS55 KABQ 032257
SVRABQ
NMC047-057-032330-
/O.NEW.KABQ.SV.W.0166.200803T2257Z-200803T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
457 PM MDT Mon Aug 3 2020
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northeastern Torrance County in central New Mexico...
* Until 530 PM MDT.
* At 457 PM MDT, a severe thunderstorm was located near Clines
Corners, or 27 miles east of Moriarty, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clines Corners.
This includes the following highways...
Interstate 40 between Mile Markers 213 and 231.
Highway 285 between Mile Markers 234 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3513 10560 3505 10540 3478 10557 3500 10576
TIME...MOT...LOC 2257Z 034DEG 15KT 3502 10557
HAIL...1.00IN
WIND...60MPH
$$
CA1 follow-up statement
290
WWUS55 KABQ 032313
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
513 PM MDT Mon Aug 3 2020
NMC047-057-032330-
/O.CON.KABQ.SV.W.0166.000000T0000Z-200803T2330Z/
San Miguel-Torrance-
513 PM MDT Mon Aug 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES...
At 513 PM MDT, a severe thunderstorm was located near Clines Corners,
or 26 miles east of Moriarty, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Clines Corners.
This includes the following highways...
Interstate 40 between Mile Markers 219 and 229.
Highway 285 between Mile Markers 235 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3509 10558 3505 10543 3479 10558 3480 10558
3499 10570
TIME...MOT...LOC 2313Z 022DEG 11KT 3498 10557
HAIL...1.00IN
WIND...60MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:03 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 3, 3:03 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 303 PM MDT Mon Aug 3 2020 .SYNOPSIS... Another active afternoon and evening is in store for the Land of Enchantment today and tonight, with strong to severe thunderstorms east of the central mountain chain. These storms will be capable of strong wind gusts, small hail, locally heavy downpours, and frequent lightning. The high pressure then slides toward northern New Mexico/ southwestern New Mexico, with slim rain chances and above normal temperatures for Tuesday. A weaker monsoon plume develops mid to late week, with drier storms and warmer temperatures through the weekend. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... The upper high center has drifted over western New Mexico this afternoon and will continue to slowly move to south central New Mexico by early Wednesday morning. This will result in fewer showers and storms tonight through Tuesday night, especially west of the Rio Grande Valley. Some of the activity may be drier as well with gusty winds but little to no rain. Highs Tuesday will be a few degrees warmer than average. Lows tonight and Tuesday night will be near to above average for the majority of the forecast area. The marginal risk for severe storms remains over much of eastern New Mexico this afternoon and evening but a watch is not anticipated at this time. Consequently did not mention severe storms specifically in the weather grids for this evening, although a few severe storms are possible, with instability increasing over northeast New Mexico at this time. Storm motions will be to the southeast or south through this evening. As northwest flow develops over northeast New Mexico on Tuesday, can't rule out the potential for isolated severe storms there Tuesday afternoon/evening, and SPC has painted the Marginal risk into parts of Colfax, Union and Harding counties. LONG TERM...(WEDNESDAY THROUGH MONDAY)... As the high pressure shifts to southeast New Mexico on Wednesday, limited moisture will work its way into the state. this will allow for increased precipitation chances, especially across the southern high terrain. With ABQ PWAT forecast to drop to 0.5" by Wednesday afternoon, storms will tend to be on the drier side, with gusty outflow winds possible. Thursday seems like it will be the most active day, as the high shifts further eastward into Texas, setting up a more traditional (albeit weaker) south-to- north monsoon pattern. By Friday, the moisture plume shifts to a more southwest- northeast orientation, while drier air will work its way into the northwest corner of the state. Additionally, transport winds are favorable for smoke and hazy skies from southern California to work their way in through the end of the work week. There is some uncertainty heading into the weekend about the placement of the upper high, but the 12z runs of the GFS and ECMWF are coming into better agreement that a broad area of high pressure will build and shift over southwestern New Mexico, similar to what their respective ensembles are showing. This solution will generally reduce storm coverage across the Land of Enchantment, which goes along with the NBM PoPs. Temperatures will be a mixed bag of near to normal temperatures across the west and temperatures a few degrees above normal across the east. 99/31 && .FIRE WEATHER... The upper high center has drifted over western New Mexico this afternoon and will continue to slowly move to south central New Mexico by early Wednesday morning. This will result in fewer showers and storms tonight through Tuesday night, especially west of the Rio Grande Valley. Some of the activity may become drier as well with gusty winds but little to no rain. Humidities will lower especially from the AZ border to the central mountain chain tonight through Tuesday night, resulting in areas of fair to poor overnight recoveries. Daytime temperatures warm slightly as well. While northwest to west winds tend to increase somewhat Tuesday, not anticipating any noteworthy critical fire weather conditions. The upper high will continue moving to the east of New Mexico Wednesday night and Thursday, allowing for the stream of subtropical moisture to resume, and increasing areal coverage and number of thunderstorms as soon as Wednesday afternoon. However, some of the activity will likely be dry with gusty and erratic winds, at least initially over western New Mexico, before the boundary layer moistens up. The uptick in convection will persist into Friday before the flow of moisture is again restricted by the upper high center returning to New Mexico. Ventilation rates will be mostly good to excellent, with some localized fair to poor rates forecast on Wednesday over the east and on Friday over northeast New Mexico. 99 && .AVIATION... 18Z TAF CYCLE Upper high center shifting over wrn NM and to south central NM next 24 hours. Convection expected to develop over the higher terrain and move into the lower elevations between 21Z and 00Z. Some of the storms will be strong to severe over northeast and east central NM with large hail and wind gusts around 50kt, and brief MVFR to IFR cigs/vsbys along with mt obscurations will be possible in the stronger storms. Tstms to diminish aft 03-06Z with isold to sct showers thereafter. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 97 59 95 / 0 0 0 0 Dulce........................... 50 90 50 89 / 10 0 0 5 Cuba............................ 58 91 57 89 / 10 5 0 10 Gallup.......................... 57 93 55 89 / 10 0 0 10 El Morro........................ 55 88 53 83 / 10 5 5 20 Grants.......................... 58 91 55 86 / 10 5 5 20 Quemado......................... 57 87 57 82 / 20 20 5 40 Magdalena....................... 61 89 61 86 / 30 20 5 40 Datil........................... 56 85 56 82 / 20 20 5 40 Reserve......................... 58 92 58 88 / 30 20 5 40 Glenwood........................ 66 96 67 92 / 20 20 5 30 Chama........................... 49 85 48 83 / 30 5 0 10 Los Alamos...................... 59 89 61 87 / 20 10 5 20 Pecos........................... 57 89 58 87 / 30 10 5 20 Cerro/Questa.................... 52 85 48 84 / 40 10 5 20 Red River....................... 45 77 43 76 / 40 20 10 30 Angel Fire...................... 46 80 42 78 / 40 20 10 30 Taos............................ 52 89 52 89 / 40 10 5 20 Mora............................ 52 86 53 85 / 40 20 5 20 Espanola........................ 61 95 56 93 / 20 5 0 10 Santa Fe........................ 58 90 60 88 / 30 10 5 10 Santa Fe Airport................ 58 94 59 91 / 20 10 5 10 Albuquerque Foothills........... 65 94 66 92 / 20 5 5 10 Albuquerque Heights............. 67 96 68 93 / 20 5 5 10 Albuquerque Valley.............. 67 98 63 94 / 20 0 0 10 Albuquerque West Mesa........... 66 97 64 95 / 20 5 0 10 Belen........................... 66 98 65 96 / 20 5 0 10 Bernalillo...................... 64 98 63 96 / 20 5 5 5 Bosque Farms.................... 66 97 64 95 / 20 5 0 10 Corrales........................ 65 98 64 96 / 20 5 0 10 Los Lunas....................... 66 97 65 95 / 20 5 0 10 Placitas........................ 63 93 64 92 / 20 5 5 10 Rio Rancho...................... 65 97 66 96 / 20 5 5 10 Socorro......................... 68 98 68 96 / 20 10 5 20 Sandia Park/Cedar Crest......... 60 89 61 88 / 20 10 5 10 Tijeras......................... 62 92 63 91 / 20 10 5 10 Edgewood........................ 58 92 59 89 / 20 10 5 10 Moriarty/Estancia............... 56 94 57 88 / 20 10 5 10 Clines Corners.................. 57 90 58 89 / 30 10 5 10 Mountainair..................... 59 91 61 89 / 20 10 5 20 Gran Quivira.................... 60 91 62 89 / 20 10 5 20 Carrizozo....................... 66 94 68 93 / 20 10 5 20 Ruidoso......................... 60 87 62 84 / 30 30 5 30 Capulin......................... 56 86 54 86 / 50 40 30 40 Raton........................... 54 91 54 89 / 60 20 20 30 Springer........................ 54 92 54 93 / 50 20 20 30 Las Vegas....................... 54 89 55 87 / 50 20 5 20 Clayton......................... 60 90 59 87 / 30 20 30 10 Roy............................. 57 89 58 89 / 40 20 20 20 Conchas......................... 65 98 63 97 / 30 10 10 10 Santa Rosa...................... 64 97 65 96 / 30 10 5 10 Tucumcari....................... 67 100 67 95 / 30 10 20 10 Clovis.......................... 65 98 67 95 / 20 10 20 10 Portales........................ 66 99 68 96 / 20 10 20 10 Fort Sumner..................... 67 99 68 97 / 20 10 10 10 Roswell......................... 71 104 72 101 / 20 10 10 10 Picacho......................... 66 96 67 94 / 20 30 10 20 Elk............................. 63 92 64 90 / 20 40 10 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 3, 4:01 AM MDT, 12 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 401 AM MDT Mon Aug 3 2020 NMZ201>241-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 401 AM MDT Mon Aug 3 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms over eastern NM where heavy rainfall, large hail, damaging winds, minor flooding, and frequent lightning strikes are possible. Storms will move southward at 10 to 20 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The coverage of showers and thunderstorms will decrease over much of the region through the end of this week. However, a few storms are still possible in and around the higher terrain each afternoon with brief heavy rain, strong downburst winds, small hail, and occasional lightning strikes. Storm motions will transition from northwest to southeast Tuesday and Wednesday to southwest to northeast through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Guyer
In the hours before
Special weather statement, Aug 3, 4:02 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Albuquerque NM 402 PM MDT Mon Aug 3 2020 NMZ217-032230- Espanola Valley- 402 PM MDT Mon Aug 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA COUNTY UNTIL 430 PM MDT... At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Velarde, or 10 miles north of Espanola, moving southeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Espanola, Velarde, Chili, La Villita, Alcalde, Ohkay Owingeh Pueblo, Chamita, Lyden, Hernandez and Medanales. This includes Highway 285 between Mile Markers 337 and 347. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3619 10624 3626 10610 3610 10587 3597 10615 TIME...MOT...LOC 2202Z 323DEG 17KT 3615 10614 CA
Special weather statement, Aug 3, 4:12 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 412 PM MDT Mon Aug 3 2020 NMZ223-233-032245- Central Highlands-Guadalupe County- 412 PM MDT Mon Aug 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL... NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 445 PM MDT... At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Villanueva State Park, or 34 miles east of Moriarty, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southwestern San Miguel, northwestern Guadalupe and northeastern Torrance Counties. This includes Interstate 40 between Mile Markers 225 and 243. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3514 10559 3520 10543 3498 10521 3490 10552 TIME...MOT...LOC 2212Z 325DEG 12KT 3509 10545 CA
Special weather statement, Aug 3, 4:25 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
425 PM MDT Mon Aug 3 2020
NMZ207-220-241-032300-
West Central Highlands-San Agustin Plains and Adjacent Lowlands-Lower
Rio Grande Valley-
425 PM MDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 500 PM MDT...
At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 26
miles west of Bernardo, or 30 miles west of Belen, moving southeast
at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of north central
Socorro County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3449 10738 3461 10725 3459 10710 3458 10710
3458 10701 3427 10722
TIME...MOT...LOC 2225Z 318DEG 15KT 3449 10728
CASpecial weather statement, Aug 3, 4:32 PM MDT, 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 432 PM MDT Mon Aug 3 2020 NMZ214-217-218-032300- Southern Sangre de Cristo Mountains-Espanola Valley-Santa Fe Metro Area- 432 PM MDT Mon Aug 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTH CENTRAL SANTA FE COUNTIES UNTIL 500 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over Espanola, moving southeast at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Espanola, Pojoaque, Chimayo, Santa Clara Pueblo, Cuartelez, Nambe Pueblo, Rio Chiquito, Cundiyo, Truchas and Pojoaque Pueblo. This includes Highway 285 between Mile Markers 337 and 343. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3602 10572 3578 10612 3601 10620 3619 10611 TIME...MOT...LOC 2232Z 317DEG 21KT 3602 10606 CA
Special weather statement, Aug 3, 4:34 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 434 PM MDT Mon Aug 3 2020 NMZ208-241-032300- San Agustin Plains and Adjacent Lowlands-Southwest Mountains- 434 PM MDT Mon Aug 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO AND SOUTHEASTERN CATRON COUNTIES UNTIL 500 PM MDT... At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles northeast of Poverty Creek, or 17 miles northwest of Monticello, moving south at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Dusty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3348 10780 3371 10768 3370 10747 3348 10750 TIME...MOT...LOC 2233Z 021DEG 13KT 3361 10761 CA
Special weather statement, Aug 3, 4:54 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 454 PM MDT Mon Aug 3 2020 NMZ215-227-032330- East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass- 454 PM MDT Mon Aug 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 530 PM MDT... At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of Stonewall, or 30 miles west of Raton, moving south at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Vermejo Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 3672 10477 3677 10512 3700 10509 3699 10486 TIME...MOT...LOC 2254Z 357DEG 19KT 3692 10499 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:22 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 113 min |
| Aug 2, 6:35 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 115 min |
| Aug 2, 6:44 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Aug 2, 6:52 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Aug 2, 7:53 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Aug 2, 8:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Aug 2, 8:31 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Aug 3, 1:43 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 3, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 24 min |
| Aug 3, 2:20 PM MDT | Special Weather Statement | ABQ | Catron | 25 min |
| Aug 3, 2:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Aug 3, 2:43 PM MDT | Special Weather Statement | ABQ | Taos | 32 min |
| Aug 3, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 60 min |
| Aug 3, 3:05 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Aug 3, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Aug 3, 4:02 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Aug 3, 4:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 3, 4:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 14 min |
| Aug 3, 4:25 PM MDT | Special Weather Statement | ABQ | Valencia | 35 min |
| Aug 3, 4:32 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Aug 3, 4:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Aug 3, 4:37 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 113 min |
| Aug 3, 4:41 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 3, 4:50 PM MDT | Areal Flood Advisory | ABQ | Colfax | 115 min |
| Aug 3, 4:54 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Aug 3, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Aug 3, 5:02 PM MDT | Special Weather Statement | ABQ | Sandoval | 28 min |
| Aug 3, 5:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Aug 3, 5:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Aug 3, 5:42 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Aug 3, 5:54 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.